# SDR AALA202401250882

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 36,697 hours, 14,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M22071
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 9,211 hours, 4,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION ESCAPE SLIDE IN PASSENGER CREW DOOR 841 AT FORWARD GALLEY AREA. REPLACED ESCAPE SLIDE IN PASSENGER CREW DOOR 841 FOLLOWING TASK CARD 26C84152006.
